Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 68, Issue 1, Summer 2012  pp. 85-100.

Gaussian upper bounds on heat kernels of uniformly elliptic operators on bounded domains

Authors:  Narinder S. Claire
Author institution: Global Equities and Commodity Derivatives\break Quantitative Research, BNP Paribas London, London, NW1 6AA, U.K.

Summary:  We obtain Gaussian upper bounds for heat kernels of higher order differential operators with Dirichlet boundary conditions on bounded domains in $\R^N$. The bounds exhibit explicitly the nature of the spatial decay of the heat kernel close to the boundary as well as the long-time exponential decay implied by the spectral gap. We make no smoothness assumptions on our operator coefficients which we assume only to be bounded and measurable.

Keywords:  heat kernel, parabolic, uniformly elliptic, gaussian bounds

Contents    Full-Text PDF